Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Spectral properties of the operator
of Riesz potential type


Author: Milutin R. Dostanic
Journal: Proc. Amer. Math. Soc. 126 (1998), 2291-2297
MSC (1991): Primary 47B10
DOI: https://doi.org/10.1090/S0002-9939-98-04325-1
MathSciNet review: 1451794
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For the operator of the Riesz potential type we estimate the second term in the asymptotic behavior of the spectrum and find its ``regularized'' trace.


References [Enhancements On Off] (What's this?)

  • [1] T. Ando, Comparison of norms $\|f(A)-f(B)\|$ and $\|f(|A-B|)\|$, Math. Zeit. 197 (1988), 403-408. MR 90a:47021
  • [2] M. \v{S}. Birman and M. Z. Solomjak, Estimates of singular values of the integral operators, Uspekhi Mat. Nauk. 32, No. 1 (193) (1977), 17-84. MR 55:11104
  • [3] M. \v{S}. Birman and M. Z. Solomjak, Asymptotic behaviour of the spectrum of weakly polar integral operators, Izv. Akad. Nauk SSSR Ser. Mat. 34 (1970), No. 5. MR 43:5359
  • [4] C. Brislawn, Kernels of trace class operators, Proc. Amer. Math. Soc. 104 (1988), 1180-1190. MR 89d:47059
  • [5] I. C. Gohberg and M. G. Krein, ``Introduction to the theory of linear nonselfadjoint operators'', Translation of the math. monographs, Vol. 18, Amer. Math. Soc., Providence, R.I. 1969. MR 39:7447
  • [6] M. Kac, Distribution of eigenvalues of certain integral operators, Michigan Math. J. 3 (1955-56), 141-148.MR 19:70j
  • [7] A. Laptev, The spectral asymptotic of a class of integral operators, Mat. Zametki 16, No. 5, (1974), 741-750. MR 51:8894
  • [8] J. B. Rid, Asymptotic behaviour of eigenvalues of certain integral equations, Proceedings of the Edinburgh Mat. Soc. 22 (1979), 137-144.
  • [9] M. Rosenblatt, Some results on the asymptotic behavior of eigenvalues for a class of integral equations with translation kernels, J. Math. Mech. 12 (1963), 619-628.MR 27:547
  • [10] S. G. Samko, A. A. Kilbas, and O. I. Maricev, Fractional integrals and derivations and some applications, Minsk, 1987. MR 89a:26009

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47B10

Retrieve articles in all journals with MSC (1991): 47B10


Additional Information

Milutin R. Dostanic
Affiliation: Matematicki Fakultet, Studentski trg16, 11000 Beograd, Yugoslavia

DOI: https://doi.org/10.1090/S0002-9939-98-04325-1
Keywords: Singular values, eigenvalues, regularized trace
Received by editor(s): January 7, 1997
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1998 American Mathematical Society

American Mathematical Society